Motrin® Dual Action with Tylenol™ Ibuprofen & Acetaminophen Perspective: front
Hover to Zoom
Motrin® Dual Action with Tylenol™ Ibuprofen & Acetaminophen Perspective: back
Hover to Zoom
Motrin® Dual Action with Tylenol™ Ibuprofen & Acetaminophen Perspective: left
Hover to Zoom
Motrin® Dual Action with Tylenol™ Ibuprofen & Acetaminophen Perspective: right
Hover to Zoom
Motrin® Dual Action with Tylenol™ Ibuprofen & Acetaminophen Perspective: top
Hover to Zoom
Motrin® Dual Action with Tylenol™ Ibuprofen & Acetaminophen Perspective: bottom
Hover to Zoom

Motrin® Dual Action with Tylenol™ Ibuprofen & Acetaminophen

4.52(347)View All Reviews
20 ctUPC: 0030045031120
Purchase Options
Located in AISLE 18
$6.49

Product Details

Motrin Dual Action with Tylenol 2-in-1 pain reliever tablets with the two medicines Ibuprofen and Acetaminophen for relief from minor aches and pains. The pain relief tablets temporarily relieves minor aches and pains due to headache toothache backache menstrual pains menstrual cramps muscle aches and minor pain of arthritis. The dual action over the counter oral pain reliever combines two medicines for fast effective relief. Each tablet contains 250 mg acetaminophen plus 125 mg NSAID ibuprofen (nonsteroidal anti-inflammatory drug). Adults and children 12 years of age and older should take two Motrin Dual Action with Tylenol tablets every eight hours while symptoms persist. Motrin Dual Action with Tylenol contains acetaminophen. Severe liver damage may occur if you take with other drugs containing acetaminophen.

Ratings and Reviews

Jay C Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.52(347)
    5
    (220)
    4
    (97)
    3
    (22)
    2
    (6)
    1
    (2)